American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] I. Bauer and R. Pignatelli. The classification of minimal product-quotient surfaces with $p_g=0$.. Math. Comp. 81 (2012) 2389-2418.
Abstract, references, and article information   
View Article: PDF

[2] L. V. Rammea and G. K. Sankaran. Boundedness for surfaces in weighted projective 4-spaces. Proc. Amer. Math. Soc. 139 (2011) 3393-3403. MR 2813371.
Abstract, references, and article information   
View Article: PDF

[3] Xavier Roulleau. The Fano surface of the Fermat cubic threefold, the del Pezzo surface of degree $5$ and a ball quotient. Proc. Amer. Math. Soc. 139 (2011) 3405-3412. MR 2813372.
Abstract, references, and article information   
View Article: PDF

[4] Hidetoshi Maeda. Threefolds containing Bordiga surfaces as ample divisors. Proc. Amer. Math. Soc. 137 (2009) 1631-1639. MR 2470821.
Abstract, references, and article information   
View Article: PDF

[5] Amit Hogadi. Products of Brauer-Severi surfaces. Proc. Amer. Math. Soc. 137 (2009) 45-50. MR 2439423.
Abstract, references, and article information   
View Article: PDF

[6] Slawomir Rams. Projective surfaces with many skew lines. Proc. Amer. Math. Soc. 133 (2005) 11-13. MR 2085146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sandra Di Rocco and Andrew J. Sommese. Chern numbers of ample vector bundles on toric surfaces. Trans. Amer. Math. Soc. 356 (2004) 587-598. MR 2022712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francesco Zucconi. Generalized hyperelliptic surfaces. Trans. Amer. Math. Soc. 355 (2003) 4045-4059. MR 1990574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emmanuel Peyre and Yuri Tschinkel. Tamagawa numbers of diagonal cubic surfaces, numerical evidence. Math. Comp. 70 (2001) 367-387. MR 1681100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hisao Yoshihara. Degree of irrationality of a product of two elliptic curves. Proc. Amer. Math. Soc. 124 (1996) 1371-1375. MR 1327053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Atsushi Noma. Classification of rank-2 ample and spanned vector bundles on surfaces whose zero loci consist of general points . Trans. Amer. Math. Soc. 342 (1994) 867-894. MR 1181186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Akira Ohbuchi. A note on the normal generation of ample line bundles on an abelian surface . Proc. Amer. Math. Soc. 117 (1993) 275-277. MR 1106182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eriko Hironaka. Abelian coverings of the complex projective plane branched along configurations of real lines. Memoirs of the AMS 105 (1993) MR 1164128.
Book volume table of contents   

[15] Marco Andreatta and Edoardo Ballico. Projectively normal adjunction surfaces . Proc. Amer. Math. Soc. 112 (1991) 919-924. MR 1057947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Maria Lucia Fania and Elvira Laura Livorni. Polarized surfaces of $\Delta$-genus $3$ . Trans. Amer. Math. Soc. 328 (1991) 445-463. MR 992607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sung-Ock Kim. Noether-Lefschetz locus for surfaces . Trans. Amer. Math. Soc. 324 (1991) 369-384. MR 1043861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ciprian Borcea. Nodal quintic threefolds and nodal octic surfaces . Proc. Amer. Math. Soc. 109 (1990) 627-635. MR 1021895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edoardo Ballico. A characterization of the Veronese surface . Proc. Amer. Math. Soc. 105 (1989) 531-534. MR 953737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[21] John Harer, Arnold Kas and Robion Kirby. Handlebody decompositions of complex surfaces. Memoirs of the AMS 62 (1986) MR 849942.
Book volume table of contents   

[22] F. Cossec and I. Dolgachev. On automorphisms of nodal Enriques surfaces. Bull. Amer. Math. Soc. 12 (1985) 247-249. MR 776478.
Abstract, references, and article information   
View Article: PDF

[23] A. Papantonopoulou. Corrigendum to: ``Embeddings in $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 89} (1983), no. 4, 583--586; MR0718977 (84k:14030)] . Proc. Amer. Math. Soc. 95 (1985) 533-536. MR 810158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Papantonopoulou. Corrigendum to: ``Surfaces in the Grassmann variety $G(1,3)$'' [Proc. Amer. Math. Soc. {\bf 77} (1979), no. 1, 15--18; MR0539621 (80j:14045)] . Proc. Amer. Math. Soc. 95 (1985) 330. MR 801349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Papantonopoulou. Embeddings in $G(1,\,3)$ . Proc. Amer. Math. Soc. 89 (1983) 583-586. MR 718977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jayant Shah. Degenerations of $K3$ surfaces of degree $4$ . Trans. Amer. Math. Soc. 263 (1981) 271-308. MR 594410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[28] Aigli Papantonopoulou. Surfaces in the Grassmann variety $G(1,\,3)$ . Proc. Amer. Math. Soc. 77 (1979) 15-18. MR 539621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Arnold Kas. Weierstrass normal forms and invariants of elliptic surfaces . Trans. Amer. Math. Soc. 225 (1977) 259-266. MR 0422285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jayant Shah. Surjectivity of the period map in the case of quartic surfaces and sextic double planes. Bull. Amer. Math. Soc. 82 (1976) 716-718. MR 0417188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 38 found      Go to page: 1 2